Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the number of different prime divisors of element orders


Author: Alexander Moretó
Journal: Proc. Amer. Math. Soc. 134 (2006), 617-619
MSC (2000): Primary 20D60; Secondary 20D06
Published electronically: July 7, 2005
MathSciNet review: 2180876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the number of different prime divisors of the order of a finite group is bounded by a polynomial function of the maximum of the number of different prime divisors of the element orders. This improves a result of J. Zhang.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20D60, 20D06

Retrieve articles in all journals with MSC (2000): 20D60, 20D06


Additional Information

Alexander Moretó
Affiliation: Departament d’Àlgebra, Universitat de València, 46100 Burjassot, València, Spain
Email: Alexander.Moreto@uv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08156-6
PII: S 0002-9939(05)08156-6
Received by editor(s): September 21, 2004
Published electronically: July 7, 2005
Additional Notes: This research was supported by the Programa Ramón y Cajal, the Spanish Ministerio de Ciencia y Tecnología, grant BFM2001-0180, and the FEDER
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.